# SDR GTIA040396

- Difficulty date: May 3, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L-2 DOOR FORWARD EXIT SAFETY GLO SIGN BROKEN.  INSTALLED NEW EXIT SAFETY GLO.  (M)
